Smooth controllable systems of constant rank and linearizable systems
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 35 (1989), pp. 135-178
Cet article a éte moissonné depuis la source Math-Net.Ru
An exposition of the results of the author and A. A. Agrachev concerning systems of constant rank and bang-bang theorems for these systems. The author also presents a survey of results on the linearization of smooth systems and points out the relationship between systems which are linearizable by smooth feedback and systems of constant rank.
@article{INTD_1989_35_a2,
author = {S. A. Vakhrameev},
title = {Smooth controllable systems of constant rank and linearizable systems},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya},
pages = {135--178},
year = {1989},
volume = {35},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTD_1989_35_a2/}
}
TY - JOUR AU - S. A. Vakhrameev TI - Smooth controllable systems of constant rank and linearizable systems JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya PY - 1989 SP - 135 EP - 178 VL - 35 UR - http://geodesic.mathdoc.fr/item/INTD_1989_35_a2/ LA - ru ID - INTD_1989_35_a2 ER -
%0 Journal Article %A S. A. Vakhrameev %T Smooth controllable systems of constant rank and linearizable systems %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya %D 1989 %P 135-178 %V 35 %U http://geodesic.mathdoc.fr/item/INTD_1989_35_a2/ %G ru %F INTD_1989_35_a2
S. A. Vakhrameev. Smooth controllable systems of constant rank and linearizable systems. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Noveishie Dostizheniya, Itogi Nauki i Tekhniki. Seriya "Sovremennye Problemy Matematiki. Noveishie Dostizheniya", Tome 35 (1989), pp. 135-178. http://geodesic.mathdoc.fr/item/INTD_1989_35_a2/